# SDR RAIA2019082640001

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 43,344 hours, 26,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CBIN DOOR EMERGENCY FLOOD LIGHT #1 INOPERATIVE.   REMOVED AND REPLACED BULB IN EMERGENCY LIGHT OPS CHECKED GOOD
